# SDR REXA201100113

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 17,458 hours, 14,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN SEAT TRACKS CORRODED AT LBL 9.0 AND RBL 9.0 FORWARD OF FS 579.00.  INSTALLED NEW CARGO TIE DOWN TRACKS AT AFFECTED LOCATIONS IAW CRJ200 SRM 51-41-04-02.
